# SDR DHL2000708013

- Difficulty date: September 7, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CARGO DOOR AREA EXTERIOR PANEL 3610 AT REAR EDGE 2ND SUPPORT BRACKET BENT.  REPLACED SUPPORT BRACKET PER SRM 51-30-2.  SIZE OF REPAIR 7 X 2.5 INCH.
